Approximate solution of the Cauchy problem for ordinary differential equations by the method of Chebyshev series
Numerical methods and programming, Tome 17 (2016) no. 2, pp. 121-131
Cet article a éte moissonné depuis la source Math-Net.Ru
An approximate analytical method of solving the systems of ordinary differential equations resolved with respect to the derivatives of unknown functions is considered. This method is based on the approximation of the solution to the Cauchy problem and its derivatives by partial sums of shifted Chebyshev series. The coefficients of the series are determined by an iterative process with the use of Markov's quadrature formulas. This approach can be used to solve ordinary differential equations with a higher accuracy and with a larger discretization step compared to the known Runge–Kutta and Adams methods.
Keywords:
ordinary differential equations, Cauchy problem, approximate analytical methods, numerical methods, orthogonal expansions, shifted Chebyshev series
Mots-clés : Markov's quadrature formulas.
Mots-clés : Markov's quadrature formulas.
@article{VMP_2016_17_2_a0,
author = {O. B. Arushanyan and S. F. Zaletkin},
title = {Approximate solution of the {Cauchy} problem for ordinary differential equations by the method of {Chebyshev} series},
journal = {Numerical methods and programming},
pages = {121--131},
year = {2016},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VMP_2016_17_2_a0/}
}
TY - JOUR AU - O. B. Arushanyan AU - S. F. Zaletkin TI - Approximate solution of the Cauchy problem for ordinary differential equations by the method of Chebyshev series JO - Numerical methods and programming PY - 2016 SP - 121 EP - 131 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/item/VMP_2016_17_2_a0/ LA - ru ID - VMP_2016_17_2_a0 ER -
%0 Journal Article %A O. B. Arushanyan %A S. F. Zaletkin %T Approximate solution of the Cauchy problem for ordinary differential equations by the method of Chebyshev series %J Numerical methods and programming %D 2016 %P 121-131 %V 17 %N 2 %U http://geodesic.mathdoc.fr/item/VMP_2016_17_2_a0/ %G ru %F VMP_2016_17_2_a0
O. B. Arushanyan; S. F. Zaletkin. Approximate solution of the Cauchy problem for ordinary differential equations by the method of Chebyshev series. Numerical methods and programming, Tome 17 (2016) no. 2, pp. 121-131. http://geodesic.mathdoc.fr/item/VMP_2016_17_2_a0/